# SDR DXTA201304150555

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 8,887 hours, 7,126 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 99125373
- Part serial: 0642
- Condition: Seized
- Location: Mlg
- Part time: 7,093 hours, 5,712 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENTION LT MLG DID NOT LOCK DOWN AND HAD UNLOCK LIGHT ON TESTED LIGHT AND LIGHT WORKED DID CHECK LIST AND STILL NO LT MLG ON LANDING AND AT TOUCH DOWN LT MLG LOCKED AND HAD THREE GREEN.  REMOVED LT MLG ACTUATOR, REMOVED SEIZED UPPER BOLT FROM LT MLG ACTUATOR WORK DONE IAW MM CH 32-30-04. ATTACH BUSHING CORRODED. OK TO INSTALL MLG ACTUATOR CUSTOMER SUPPLIED. INSTALL LT MLG ACTUATOR UP TO CAMBER CHECK SAFETYS & LK CKS/OPS CKS C/W CAMBER CHECK, CAMBER CHECKED GOOD. C/W LANDING GEAR FUNCTIONAL CHECK. & LEAK CHECK, BOTH CHECKED GOOD IAW MM 32-00-00.
